Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The existence of gauge forms on affine varieties


Author: Richard L. Faber
Journal: Proc. Amer. Math. Soc. 19 (1968), 1075-1078
MSC: Primary 14.55
DOI: https://doi.org/10.1090/S0002-9939-1968-0236192-9
MathSciNet review: 0236192
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Weil, Adeles and algebraic groups, Notes, Institute for Advanced Study, Princeton, N. J., 1961.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.55

Retrieve articles in all journals with MSC: 14.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0236192-9
Article copyright: © Copyright 1968 American Mathematical Society